# SDR NWAA071919955

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Aircraft time: 102,133 hours, 82,880 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON A VERY SHORT FINAL APPROACH FOR LANDING ,THE CREW NOTICED THAT ALL OF THE FLUID FROM THE RIGHT HYDRAULIC SYSTEM HAD DEPLETED.  THE AIRCRAFT COMPLETED A NORMAL SAFE TOUCHDOWN AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE FOUND THE NR 3 BRAKE ASSEMBLY LEAKING AND REPLACED IT.  ALSO FOUND THE RUDDER HYDRAULIC POWER SHUTOFF VALVE LEAKING AND REPLACED IT.  ALL APPLICABLE PUMPS AND FILTERS WERE REPLACED, HYDRAULIC SYSTEM SERVICED TO FULL, LEAK CHECKED, AND FUNCTIONALLY CHECKED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
